MathSciNet Relay Station
MathSciNet bibliographic data
MR1860500 30C50 (30C70)
Greiner, Richard; Roth, Oliver On support points of univalent functions and a disproof of a conjecture of Bombieri. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3657–3664.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement